# SDR HEEA066512

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Tube
- Part number: 407040623101
- Condition: Cracked
- Location: Sleeve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TUBE HAS CRACKED SLEEVE.
